# SDR DALA1208560697

- Difficulty date: February 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS PROTRUDING DENT STA 635 ABOVE LAP STR 26L.  MECHANICALLY MEASURED DENT AND FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO LAP JOINT PER B757 SRM 53-00-01 FIG 101 DETAIL III.  REPAIR TO BE PERFORMED ON NRC 191535.  COMPLIED WITH ERA 500518-14.
